# SDR AUS20031039

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U00011
- Part serial: 2598
- Condition: Deflated
- Location: Mlg
- Part time: 11,744 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT BODY GEAR NR 3 AFT OUTBOARD TIRE DEFLATED.
